Explicit solutions of the exit problem for a class of Lévy processes; applications to the pricing of double-barrier options

Type de document :
Article dans une revue
Stochastic Processes and their Applications, Elsevier, 2012, 122 (3), pp.1034-1067
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00660188
Contributeur : Philippe Macé <>
Soumis le : lundi 16 janvier 2012 - 10:53:40
Dernière modification le : lundi 16 janvier 2012 - 10:53:40

Identifiants

  • HAL Id : hal-00660188, version 1

Collections

Citation

S. Fourati. Explicit solutions of the exit problem for a class of Lévy processes; applications to the pricing of double-barrier options. Stochastic Processes and their Applications, Elsevier, 2012, 122 (3), pp.1034-1067. <hal-00660188>

Partager

Métriques

Consultations de la notice

18